The Princeton companion to mathematics T Gowers, J Barrow-Green, I Leader
Princeton University Press, 2008
520 2008 FI-modules and stability for representations of symmetric groups T Church, JS Ellenberg, B Farb
400 * 2015 On large subsets of with no three-term arithmetic progression JS Ellenberg, D Gijswijt
Annals of Mathematics, 339-343, 2017
245 2017 FI-modules over Noetherian rings T Church, JS Ellenberg, B Farb, R Nagpal
Geometry & Topology 18 (5), 2951-2984, 2014
177 2014 Homological stability for Hurwitz spaces and the Cohen-Lenstra conjecture over function fields JS Ellenberg, A Venkatesh, C Westerland
annals of Mathematics, 729-786, 2016
159 * 2016 The number of extensions of a number field with fixed degree and bounded discriminant JS Ellenberg, A Venkatesh
Arxiv preprint math/0309153, 2003
110 2003 Galois representations attached to Q-curves and the generalized Fermat equation A 4+ B 2= C p J Ellenberg
American journal of mathematics 126 (4), 763-787, 2004
109 2004 Reflection principles and bounds for class group torsion JS Ellenberg, A Venkatesh
International Mathematics Research Notices 2007, 2007
99 2007 Homology of FI-modules T Church, J Ellenberg
Geometry & Topology 21 (4), 2373-2418, 2017
89 2017 Representation stability in cohomology and asymptotics for families of varieties over finite fields T Church, J Ellenberg, B Farb
Contemporary Mathematics 620, 1-54, 2014
82 2014 Intracounty modeling of COVID-19 infection with human mobility: Assessing spatial heterogeneity with business traffic, age, and race X Hou, S Gao, Q Li, Y Kang, N Chen, K Chen, J Rao, JS Ellenberg, ...
Proceedings of the National Academy of Sciences 118 (24), e2020524118, 2021
78 2021 Approximate gradient coding via sparse random graphs Z Charles, D Papailiopoulos, J Ellenberg
arXiv preprint arXiv:1711.06771, 2017
70 2017 The Kakeya set and maximal conjectures for algebraic varieties over finite fields JS Ellenberg, R Oberlin, T Tao
Mathematika 56 (1), 1-25, 2010
59 2010 Local-global principles for representations of quadratic forms JS Ellenberg, A Venkatesh
Inventiones Mathematicae 171 (2), 257-279, 2008
59 2008 Expander graphs, gonality and variation of Galois representations J Ellenberg, C Hall, E Kowalski
Arxiv preprint arXiv:1008.3675, 2010
58 2010 The diophantine equation A4+ 2δB2= Cn MA Bennett, JS Ellenberg, NC Ng
Int. J. Number Theory 6 (2), 311-338, 2010
56 2010 Counting extensions of function fields with bounded discriminant and specified Galois group JS Ellenberg, A Venkatesh
Geometric methods in algebra and number theory, 151-168, 2005
53 2005 On ℓ-torsion in class groups of number fields J Ellenberg, L Pierce, M Wood
Algebra & Number Theory 11 (8), 1739-1778, 2017
50 2017 On the modularity of Q-curves JS Ellenberg, C Skinner
Duke Mathematical Journal 109 (1), 97-122, 2001
47 2001 Arithmetic Veech sublattices of JS Ellenberg, DB McReynolds
46 * 2012